Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Daniel Restrepo

Getting Sick Of This

Recommended Posts

I went to the dermatologist on Tuesday and she clearly saw that the stuff she gave me was not working. So she put on Doryx (half of a pill) and Bactrim DS.......well so far is not working at all. My cheeks are swollen. I always put a hot towel to my face to help reduce the inflamation. What other solution should I ask for? other pills? creams? She also put me on ZNP Bar Soap

I have tryed tooth pastes, lociod, and many other cream.....it getting frustaing since I was clean a month ago and suddenly break out............it actually making me call of out since I am not use to having this many acne on my face :evil:

Please give me solutions!!!

Link to comment
Share on other sites

Hi Daniel,

I feel so bad for you, i know what it's like when something is going well and then out of the blue it's getting worse... It makes me insane when that happens.

I also tried many many things than didn't work and cost me allot of money.

I'm now using Niacinamide and it helpt me allot.

But i'm now trying next to that Colostrum and maby that something that can help you out! I found it here on the board here's the link of the topic you should read into.

www.acne.org/messageboard/Great-Acne-Treatment-Be-t254664.html

I hope it helps you out! And if youre going to try it let me know how it's going!

Keep your head up ;).

xXx

Edited by LiberthaGrim
Link to comment
Share on other sites

I started Accutane today.....I hope that stuff works.

Hi Daniel, I started Accutane 8 days ago. My face is starting to flar up much worse than it has ever been. My chin is full of cysts - it even hurts to eat (which probably isn't a bad thing!!)

I have heard both the good and the bad of Accutane, but nothing else has worked for me - I have tried both prescription and OTC products. I am a 45 year old women who has had adult cystic acne since age 30.

So I am also hoping that this stuff works!!!

Good luck to you

Link to comment
Share on other sites

Are you still taking the Bactrim? You may be allergic which could be causing the swelling. You should notify your doctor immediately and stop taking the Bactrim.

Link to comment
Share on other sites

Are you still taking the Bactrim? You may be allergic which could be causing the swelling. You should notify your doctor immediately and stop taking the Bactrim.

Yep, I stop it. I started taking Amnesteem today......I hope it works!!!!!!!!! Did you ever took accutae yourself?

Link to comment
Share on other sites

Are you still taking the Bactrim? You may be allergic which could be causing the swelling. You should notify your doctor immediately and stop taking the Bactrim.

Yep, I stop it. I started taking Amnesteem today......I hope it works!!!!!!!!! Did you ever took accutae yourself?

No I haven't, but I have taken Bactrim before.

Link to comment
Share on other sites

I started Accutane today.....I hope that stuff works.

Hi Daniel, I started Accutane 8 days ago. My face is starting to flar up much worse than it has ever been. My chin is full of cysts - it even hurts to eat (which probably isn't a bad thing!!)

I have heard both the good and the bad of Accutane, but nothing else has worked for me - I have tried both prescription and OTC products. I am a 45 year old women who has had adult cystic acne since age 30.

So I am also hoping that this stuff works!!!

Good luck to you

AHHH I hope mine doesnt flar up alot!!!!!! I really hate it how it looks now....imagine flared up!!?!?!? How are you feeling? any side effects yet?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×